# SDR CA960325011

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- Engine: Allsn 250C28B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 23035176
- Condition: Spun
- Location: Gr Box Nr 3 - 4
- Part time: 4,453 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE CHIP LIGHT CAME ON IN CRUISE FLIGHT AND AIRCRAFT LANDED. 2 CHIP PLUGS AND OIL FILTER INSPECTED AS PER ALLISON MM REQUIREMENTS FOR CHIP LIGHT INDICATION. VERY FINE BRONZE COLOURED MATERIAL AND TWO MAGNETIC SLIVERS NOTED. PLUGS AND FILTER CLEANED AND AIRCRAFT RETURNED TO SERVICE. SECOND CHIP LIGHT WARNING AFTER APPROXIMATELY 1 HOUR OF FLIGHT. VERY FINE PARTICLES NOTED AGAIN AND DECISION MADE TO REMOVE ENGINE FOR INSPECTION AND REPAIR. SUBMITTER SUSPECTS THAT THE #3 AND #4 GEARBOX BEARING OUTER RACE WAS BEGINNING TO SPIN. THERE IS AN ALLISON BULLETIN TO PIN THIS RACE AT THE GEARBOX/ENGINE OVERHAUL.
